# SDR SWIA2020082151944

- Difficulty date: June 28, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 601R383887
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FITTINGS ON THE FUSELAGE Â€“ CENTER, AFT, PIN STOP FITTING IS CHAFED.    REMOVED AND REPLACED PASSENGER DOOR CENTER, AFT PIN STOP FITTING P/N 601R38388-7 REF. SRM & AMM. OP CHECK GOOD
